MAUDE Adverse Event Report: I-SENS ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Chest Pain (1776); Hyperglycemia (1905)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint meter was returned, i-sens conducted control solution tests with the returned meter and complaint lot retained strips.All results were within the allowable range wirh 153, 160, 156, 159, 160 mg/dl (a: 112-167 mg/dl), and 235, 252, 239, 231, 250 (b: 189-283 mg/dl).Additionally, as a result of disassembling the meter, there were no abnormalities such as inflow of blood or foreign substance or pin deformations found within the connectors, therefore, it is determined that the meter is functioning normally.
 
Event or Problem Description
On (b)(6), 2023, franklin community fire department received a call for chest pains.Upon arrival, patient was conscious, and she was exhibiting signs of low blood glucose.The fire department did a blood glucose test with the assure prism meter and received a reading of 31.Fire department personnel had her eat a peanut butter and jelly sandwich and drink some sweet tea.They checked her blood glucose again 10 minutes later with the assure prism meter and the reading was 32, which seemed unusual.The ems crew arrived to take over the situation, and when they tested the patient's blood glucose with their meter, the reading was 480.The fire department left, and ems personnel transported patient to the hospital where it is unknown what kind of treatment she received.When caller returned to the fire department after the call, the caller performed a blood glucose test on himself with the assure prism and received a reading of 41.Caller performed a control solution test with the assure prism using l2 control solution and received a reading of 31 and the range for the l2 control solution was 31, indicating the meter was still reading low, even with control solution.The same control solution was used to test other assure prism meters that the caller had, and those test results were within range.Replaced meter, strips and sent return label.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key17359001
Report Number3005621222-2023-00012
Device Sequence Number15083914
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberUL06MAD3A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight109 KG